Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in the head. On antibiotics. Tingling on the face, nausea. What is causing this?

Hi I ve been experiencing a lot of pain in my head various spots mainly right side both stabbing and pressure was told by docter it was infection in my sinuses and gave me antibiotics , now I ve been taking them for a few days and feel worse although headache has eased slightly I m not constantly light headed feel like I could faint my face n head feels fuzzy n tingles n have episodes of nausea these symptoms started yesterday and just getting worse my chest now hurts n feel my heart beat pounding although I think this is because I ve been feeling anxious ! Any ideas on what it could be or how to relieve these awful symptoms I ve had to stay off work all week already !! Ps I ve been suffering headaches ( pressure ) for 2 weeks and this was after a stabbing pain episode on right side again .
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you might be suffering from migraine by the way you are experiencing the symptoms
the antibiotics that you have been prescribed could have been strong causing your acidity levels to go up causing you to have nausea and heart beat fasting.
stress itself and anxiety can make you feel what you are feeling.
i would suggest you get your self reviewed again by the physician to rule out the causes i have mentioned above
hope to have answered your query
get well soon.
Answered: Mon, 4 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor